# SDR USAAF96068

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11331
- System (JASC): 2612 · Fire Detection
- Part: Fire Detection
- Part number: 51653027
- Condition: Malfunctioned
- Location: Apu
- Part time: 12,830 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEM - FLT 1229 - ON FINAL TO MEM, CREW STARTED APU.  AFTER NORMAL START, THE APU FIRE WARNING SOUNDED.  THE APU SHUTDOWN AUTOMATICALLY AND THE FIRE BOTTLE ACTIVATED.  CREW CONTINUED APPROACH AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF A FIRE.  MAINTENANCE REPLACED THE FIRE DETECTION CONTROLLER.  (M)
